MAUDE Adverse Event Report: EDWARDS LIFESCIENCES CABLE CCO CATHETER INTERFACE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

EDWARDS LIFESCIENCES CABLE CCO CATHETER INTERFACE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 70CC2
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product is expected to be returned for analysis; however, it has not yet been received.Upon the return of the product a supplemental report will be sent with the investigation results.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
As reported, during use in patient of this 70cc2 cable, the values provided were not accurate according to patient status.The values provided by the cable were compared with the ones provided by a blood gas analysis and they were about 20 points of difference.Exact incorrect values could not be provided.No error message was displayed.There was no allegation of patient injury.Patient demographics unable to be obtained.
 
Additional Manufacturer Narrative
Updated: d9 (device availability), h3 (device evaluated by manufacturer), h6 (component code, type of investigation, investigation findings, investigation conclusions).Added: h2 (type of follow-up report).The device involved in this case was received for evaluation.The report of "inaccurate values" could not be confirmed.From visual inspection, no defects were identified on the cable.As received the cable was connected to a known good unit (kgu) monitor and kgu swan-ganz module, cable test was successfully performed.After this, it was connected to a continuous cardiac output simulator and it was possible to obtain cardiac output values for several hours within range.In addition, the cable was run on the functional tester and it successfully passed the test.Based on further engineering investigation, a definite root cause could not be established for the issue since no defects were found.Based on the available information, there was no evidence of product nonconformance or labeling/ifu inadequacies identified.The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.

Brand Name
CABLE CCO CATHETER INTERFACE
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key21419047
Report Number2015691-2025-01156
Device Sequence Number9244844
Product Code DQK
UDI-Device Identifier00690103002799
UDI-Public(01)00690103002799(17)250513(10)S21Y04
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191089
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/13/2025
Device Model Number70CC2
Device Lot NumberS21Y04
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2025
Supplement Date Received by Manufacturer04/23/2025
Initial Report FDA Received Date02/20/2025
Supplement Report FDA Received Date04/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown